Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

diarrhea after anything with sauces, greasy food, salads...

Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
User Profile
I have problems with getting diarrhea after I eat. Anytime I eat anything with sauces, greasy food, anything cooked in oil, salads, and sometimes stuff that normally doesn't bother me I get diarrhea. It's to the point where it is really affecting work and school because I will get sick from something the night before and won't be able to go in the morning. I treat this by taking Imodium often. Is their any danger with taking Imodium for a long period of time?

Also is it normal to get really nauseous and dizzy/light headed on your period and sometimes throw up? I also have really heaving bleeding with blood clot things so I have to wear a tampon and a pad. Usually my period last for longer then 7 days too.

I am too scared to go to a gynecologist or gastroenterologist because I am very overweight and too self conscious to be undressed in front of someone.


Did you find this post helpful?
|

User Profile
replied September 15th, 2011
Womens Conditions Answer A26883
Hello,

Welcome to the ehealthforum and I am really glad to help you out.The bowel problems of diarrhea and nausea after eating and white coating of the tongue may be due to GERD(gastro esophageal reflux disease), acute non-GI infections (pyelonephritis, pneumonia),gastroenteritis,liver diseases, pancreatic disorder,peptic disease of upper GI tract etc. GERD is treated by antacids, bland diet, small evening meals and elevation of the head of the bed. If the symptosm persist then medicines like H2 blockers and PPI inhibitors like omeprazole , rabeproazole may be needed. Also get yourself evaluated by a physician.

It is not advisable to take Imodium on your own without a doctor's evaluation. Regarding these symptoms during pregnancy it can be due to premenstrual and menstrual symptoms.

Heavy menstrual periods can be due to Hypothyroidism, Endometrial proliferation or hyperplasia like ovarian tumor and polycystic ovarian disease, endometrial polyps and neoplasia, endometriosis, fibroids and uterine sarcomas.

In my opinion you need to get your pelvic examination done from your gynecologist along with investigations like complete blood count, thyroid function tests, PAP smear and ultrasound uterus.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.